Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 154769, 7 pages
http://dx.doi.org/10.1155/2014/154769
Research Article

An Improved Finite-Time Stability and Stabilization of Linear System with Constant Delay

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 21 August 2014; Revised 15 December 2014; Accepted 16 December 2014; Published 28 December 2014

Academic Editor: Vu Ngoc Phat

Copyright © 2014 Thaned Rojsiraphisal and Jirapong Puangmalai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Thaned Rojsiraphisal and Jirapong Puangmalai, “An Improved Finite-Time Stability and Stabilization of Linear System with Constant Delay,” Mathematical Problems in Engineering, vol. 2014, Article ID 154769, 7 pages, 2014. doi:10.1155/2014/154769